MAUDE Adverse Event Report: MSD DEGGENDORF MFG SOVEREIGN SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG SOVEREIGN SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 7967812
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2017, patient presented with pre-op diagnosis as: l5-s1 degenerative disc disease with spondylolisthesis.For which, patient underwent anterior lumbar interbody fusion.Intra-op, the plate would not snap on/connect with the cage implant.Surgeon attempted three times, at which point a secondary implant of the same foot print was opened and the new cover plate was used with the original cage.The product came in contact with the patient.No patient complication were reported for this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SOVEREIGN SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6529028
Report Number1030489-2017-01050
Device Sequence Number19165152
Product Code MAX
UDI-Device Identifier00613994500915
UDI-Public00613994500915
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K091813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2024
Device Catalogue Number7967812
Device Lot Number60DB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by Manufacturer04/03/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1